# SDR IPXA2015092193784

- Difficulty date: September 4, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 81,257 hours, 13,921 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AUC7027161
- Condition: Cracked
- Location: Bs 2140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, SHEAR TIE CRACKED 316 COMPONENT CEILING, BS 2140.  R & R SHEAR TIE IAW SRM 51-33-01, 51-35-01.
